# SDR TRAX200600788

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 11,845 hours, 9,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 625 OBLIQUE IS CRACKED. REMOVED AND REPLACED CRACKED OBLIQUE ANGLE WITH SERVICEABLE PART P/N 601-35012-51 IAW CRJ 200 SRM 51-42-21.  (SUPPLEMENTA-SDR CLOSED 10/3/06)
